# SDR CALA2025103010761

- Difficulty date: September 15, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,372 hours, 33,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008225300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R-2 DOOR CORROSION AT FR 68 BETWEEN STR 22 AND STR 23.  EVALUATED CORROSION AT R2 DOOR FR68 RT BETWEEN STR 22 AND 23 IAW SRM 53-41-12-283-001, CORROSION FOUND TO BE OUT OF LIMITS, MAXI MUM REWORK ALLOWED .02 IN, FOUND DAMAGE TO BE .025 IN. IAW SRM 5 3-41-12-283-001 FIG 1 FLOW CHART, ALLOWABLE REWORK ON FR68 MORE THAN 50% MATERIAL LOSS REQUIRES REPAIR PRINCIPLE II. PERFORMED P RINCIPLE II CORROSION REPAIR IAW SRM 53-41-12-300-002 THIS TASK IS A CATEGORY B REPAIR. IAW SRI 53-41-12-205-003 TABLE 1.
